Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Jayce R. Getz, Assistant Professor

Jayce R. Getz

Automorphic representations and arithmetic geometry.

Contact Info:
Office Location:  104 Wilder Place, Chapel Hill, NC 27514
Office Phone:  (608) 469-8728
Email Address: send me a message
Web Page:

Teaching (Fall 2016):

  • MATH 601.01, GROUPS, RINGS, AND FIELDS Synopsis
    Physics 205, TuTh 11:45 AM-01:00 PM
Office Hours:

10:00-12:00 Tu

Ph.D.University of Wisconsin at Madison2007
M.A.University of Wisconsin at Madison2006
ABHarvard University2004

Number Theory
Research Interests: Number theory

Automorphic representations and arithmetic geometry.

Areas of Interest:

Limits of trace formulae
Relative trace formulae
Shimura varieties


Algebraic cycles • arithmetic geometry • automorphic representations • number theory • Shimura varieties

Current Ph.D. Students  

  • Amy Cheung (Co-supervised with E Goren)  
  • Jason Polak  
Postdocs Mentored

Undergraduate Research Supervised

  • Josh Izzard (May 2013 - April 2014)  
  • Jamie Klassen (June 2012 - August 2012)  
Recent Publications   (More Publications)

  1. JR Getz and J Klassen, Isolating Rankin-Selberg lifts, Proceedings of the American Mathematical Society, vol. 143 no. 8 (2015), pp. 3319-3329, ISSN 0002-9939 [doi]
  2. J.R. Getz, Nonabelian Fourier transforms for spherical representations (Submitted, 2015)
  3. J.R. Getz and P. E. Herman, A nonabelian trace formula, Research in the Mathematical Sciences, vol. 2 no. 1 (2015)  [abs]
  4. JR Getz and H Hahn, A general simple relative trace formula, Pacific Journal of Mathematics, vol. 277 no. 1 (2015), pp. 99-118, ISSN 0030-8730 [doi]
  5. J.R. Getz, Invariant four-variable automorphic kernel functions (Submitted, 2014)
Recent Grant Support

  • Langlands Functoriality in Nonsolvable and Relative Settings, National Science Foundation, DMS-1405708, 2014/07-2017/06.      
Conferences Organized

  • AIM workshop on Automorphic Kernel functions, co-organizer, December, 2015
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320